RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1964, Volume 154, Number 6, Pages 1270–1272 (Mi dan29204)  

MATHEMATICS

One-sided inequalities of Chebyshev type

V. V. Petrov

Leningrad State University

Full text: PDF file (296 kB)

Bibliographic databases:
Presented: В. И. Смирнов
Received: 02.10.1963

Citation: V. V. Petrov, “One-sided inequalities of Chebyshev type”, Dokl. Akad. Nauk SSSR, 154:6 (1964), 1270–1272

Citation in format AMSBIB
\Bibitem{Pet64}
\by V.~V.~Petrov
\paper One-sided inequalities of Chebyshev type
\jour Dokl. Akad. Nauk SSSR
\yr 1964
\vol 154
\issue 6
\pages 1270--1272
\mathnet{http://mi.mathnet.ru/dan29204}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0159352}
\zmath{https://zbmath.org/?q=an:0132.38804}


Linking options:
  • http://mi.mathnet.ru/eng/dan29204
  • http://mi.mathnet.ru/eng/dan/v154/i6/p1270

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum
  • Number of views:
    This page:66
    Full text:39

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020